# SDR SWAA2019061133516

- Difficulty date: June 6, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 43,098 hours, 21,016 cycles
- System (JASC): 5241 · Galley Doors
- Part: Door
- Part number: 141A6516
- Part serial: 001975
- Condition: Cracked
- Location: R1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR HAD A 3/4 INCH CRACKED ON LOWER SURFACE OF HANDLE BOX.      R&R R1 DOOR PER AMM.
